# SDR SWAA2022021670864

- Difficulty date: February 10, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY DOME LIGHT DOES NOT ILLUMINATE DURING EMERGENCY LIGHT OPERATIONAL TEST. / [01] RE-LAMPED FLIGHT DECK EMERGENCY DOME LIGHT PER AMM 33-14-00-00-801 AND AMM 33-14-00-400-801. OPS CHECK GOOD.;[02] VERIFIED CORRECTIVE ACTION 1; OPS CHECK GOOD.
